# SDR DALA2018050803188

- Difficulty date: May 7, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 80,635 hours, 35,814 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER WTB AREA CRACK NOTICED BETWEEN TWO FASTENERS AFT SIDE OF FRAME STA 900 LBL10. REPAIRED AREA AS REQ AT FWD LOWER WTB AREA AFT SIDE OF FRAME STA 900 LBL 10 IAW ERA 567747-14 REV A.
